# SDR 95ZZZZ83

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap Slot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LEADING EDGE PANEL FOR SLOT DOORS NR 2, NR 3 AND NR 4 HAS INTERGRANULAR CORROSION AT INBD END.  REMOVED CORROSION FABRICATED AND INSTALLED DOUBLER PER SRM 53-2-1.
